Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Irregular period after taking contraceptive pill

my girlfriend ended her period on the 10th february and we had unprotected sex on the 14th , within 24 hours she had the emergency contraceptive pill (morning after pill). She started bleeding within 8 days after. Now its the 8th of march and she has started feeling nauseous early in the morning. Her normal cycle was due on the 4th of march , but it seems that due to morning after pill it got delayed. Is this morning sickness normal at this time and weeks after taking the pill ?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
welcome to healthcaremagic
as you told that your gf had taken I pill within 24 hours of unprotected sex. although she get periods after 8 days after taking ipil.
means she had not got pregnant.
now want to tell you that I pill is not safe drug as you use as pipermint. it surely can make changes in hormonal level and due to changes in hormones, she got the symptoms which you have described.
just you have to wait till it will re-establish as a Norma condition.
one more guidance for you that it is safe if you try condom for getting enjoy, its safe for avoid pregnancy as a well as it can protect you both from sexual transmitted diseases.

Dr. Nikul Patel
ayurveda consultant
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor